Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Not feeling good...going to the doctor next week, but wanted to see if anyone could shed some insight before hand.

Okay, first of all, let me start by saying I do NOT think that I am pregnant. I am on Ortho Tri Cyclen and have been for 2 years now. I take my pills regularly, between 10 and 11 at night, every single night. I had a full-on, regular period about 2 weeks ago. But, this past Saturday I started feeling sick. I've thought that it was just a stomach bug. I've been nauseated and my lower stomach has been achy, you know when you feel like you're about the have diarrhea...but I haven't had the diarrhea. It's been going on now for 7 days and the nausea is not letting up. I already had an appointment set up with my doctor to do blood work to test for hypothyroidism and B12 deficiency and I am going to have them do a pregnancy test as well. I've already done a HPT and it was negative...that's why I doubt that I am. But, if I am, will the fact that I have been on the pill hurt the baby? I've had no other "sick" syptoms...

Answer Question
 
Anonymous

Asked by Anonymous at 9:30 AM on Jan. 23, 2009 in Health

Answers (6)
  • (continued) No fever, no chills...My nausea comes and goes, gets worse when I am supposed to eat, but if I eat it makes it worse. I'm kind of freaking out here that there is somethings REALLY wrong with me. Please HELP!!
    Anonymous

    Answer by Anonymous at 9:31 AM on Jan. 23, 2009

  • Oh, and my doctor's appointment is set for next Thursday!
    Anonymous

    Answer by Anonymous at 9:32 AM on Jan. 23, 2009

  • Well I got pregnant while I was on the pill, had periods etc.. So who knows, just relax if you can, your nerves aren't helping you feel any better. Get some help from friends, family and take a break. And maybe try calling your Dr and explain that you are feeling really bad and maybe they can get you in earlier..... Goodluck, hope you feel better!
    Anonymous

    Answer by Anonymous at 10:33 AM on Jan. 23, 2009

  • Have you started taking medication for anything else? Anti depressant, new vitamins, antibiotics? Sometimes a new mediction has those side effects and they can last for while.
    MizzNicole

    Answer by MizzNicole at 10:47 AM on Jan. 23, 2009

  • I've taken another pregnancy test today. My first was on Tuesday. I'm not pregnant. No new meds or vitamins either. I just ate lunch and for the moment my stomach is okay. It's mainly when I start to get hungry that I get nauseated. Guess I'll just have to wait and see what they say at my appointment next week. Like I said earlier, they're testing my thyroid and for a B12 deficiency among other things. They'll run a pregnancy test too just to make sure I am not pregnant. My SIL swears I am pregnant. But I have taken two tests now and they're negative. I wasn't getting concerned until today when I woke up totally feeling like I was going to vomit. Uggh, I hate this. I'm scared I am truly really sick here.

    Anonymous

    Answer by Anonymous at 1:10 PM on Jan. 23, 2009

  • Ive been getting nausia too some achyness and I have no fever no chills no vomiting even nothing im thinking its an odd stomache bug ,but Im not sure and if it keeps up im going to my Doctor. I hope you feel better. if it is a bug its a weird one ive never experienced this kind of flu before normally i have all symptoms ,but this nausia is VERY bad! Let us know?
    Anonymous

    Answer by Anonymous at 3:55 PM on Jan. 23, 2009

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.

Next question in Health
I need a mood booster?

Next question overall (Teens (13-17))
getting a teen to listen....

close Cafemom Join now to connect to other members! Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN